I've been taking colostrum for a while but I feel worse, what should I do?

Even though colostrum is 100% natural, it is still used here as a health supplement. Therefore, we urge you to talk to your health care professional before taking colostrum supplement long term.

A small percentage of people may experience flu-like symptoms, or have a rash during the first two weeks of taking colostrum. You may be experiencing what is known in the natural health community as a "healing crisis". You may wish to reduce the quantity of colostrum intake or stop using colostrum all together for a period of time and then try again by increasing your use gradually. Some people choose to take more colostrum during this period to help the body continue the healing process. Our advice is always to consult your medical practitioner before deciding on a course of action.


Our Partners 


Healtheries logo-3
fonterra-1 Synlait-1

Contact Us


twitter   facebook   V QR60px